![]() |
|
Product Description
Children's Claritin Chewable Tablets, in grape flavor, provide effective, 24-hour allergy relief of your child’s allergy symptoms, like sneezing, runny nose and itchy, watery eyes.Antihistamine. For children ages 2+. Each tablet contains 5 mg of loratadine.Covered by the Bayer HealthCare LLC – Consumer Health 60-Day Satisfaction Guarantee. See below for details
Features
- UP TO 40 DAYS OF 24 HOUR NON-DROWSY ALLERGY RELIEF: Children's Claritin contains 5 mg of grape-flavored loratadine per chewable tablet with a kid-approved great taste
- TRUSTED BRAND: Children's Claritin is the #1 pediatrician recommended non-drowsy oral children's allergy brand* and 98% of parents are satisfied with Children's Claritin**
- POWERFUL, 24 HOUR INDOOR AND OUTDOOR ALLERGY PILLS: Relief of your worst allergy symptoms including sneezing, runny nose, itchy watery eyes, and itchy nose or throat, so your kids can focus on playing, not their symptoms
- CHEWABLE KIDS ALLERGY MEDICINE: relieves allergy symptoms caused by over 200 indoor and outdoor allergens including pets, pollen, dust, and mold
- HSA/FSA ELIGIBLE: Check your plan for coverage
- *Among oral OTC allergy brands
- **Based on a survey in which 800 parents of children were asked to rate the important factors in choosing an OTC allergy medication for their children aged 2-12, and how well Children's Claritin met those needs
Customers Who Bought This Item Also Bought
- Culturelle Kids Chewable Daily Probiotic for Kids Natural Berry Flvr Daily Supplement 30 count Age 3+ 100% Naturally Sourced Lactobacillus GG -The Most Clinically Studied Probiotic Packaging May Vary
- Children's Benadryl Allergy Chewables with Diphenhydramine HCl Antihistamine, Grape Flavor, 20 Count (Pack of 1)
- Children's Claritin Chewables Tablets, Grape (50 ct.)
- Children's Tylenol Grape Splash Flavored Liquid, 4 Fl. oz, 2 pk. (Limited Edition)
- Claritin allergy medicine, Non Drowsy Pills, Loratadine 10mg, Antihistamine, 100 Tablets
- Advil Junior Strength Chewables (24 Tablets, Grape Flavor), 100mg Ibuprofen, Fever Reducer/Pain Reducer, Ages 2-11, Pack of 2
- Children's Flonase Sensimist Allergy Relief Nasal Spray, Allergy Medicine Scent-Free Alcohol-Free Gentle Mist 24 Hour Non-Drowsy, 60 sprays
- Claritin Children's Allergy Medicine, Non Drowsy Syrup, Loratadine, Antihistamine, Grape, 8 oz
- Cough Suppresent, Chest Congestion and Stuffy Nose Relief, Mucinex Children's Multi-Symptom Cold Liquid, 6.8 Fl Oz
- Claritin 24 Hour Non-Drowsy Allergy RediTabs, 10 mg, 30 Count
*If this is not the "Claritin Children's Allergy Medicine, Chewable Non Drowsy Pills, Loratadine 5mg, Antihistamine, 40 T" product you were looking for, you can check the other results by clicking this link